Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor and caffeine - McGuyver

Posted by willow on March 14, 2001, at 12:22:23

In reply to Re: Strange side effects, agitation Amy3877, posted by McGuyver on March 14, 2001, at 11:01:32

"Apparently Effexor multiplies the effects of caffine. By three times!"

This I did not know and hadn't been told. My heartrate was racing and my blood pressure was up. The nurse who put a monitor on me mentioned that caffeine can have this effect. I started drinking decaff after my first morning cup and things seem to be clicking really well. Suprisingly though since starting the effexor I have been craving coffee?! And by the evening am very thirsty.

Thanks for the good advice!

Willow


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:willow thread:13781
URL: http://www.dr-bob.org/babble/20010310/msgs/56497.html